On colimits and elementary embeddings

Joan Bagaria, Andrew D Brooke-Taylor

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)


We give a sharper version of a theorem of Rosicky, Trnkov ´ a and Ad ´ amek [13], and a ´ new proof of a theorem of Rosicky [12], both about colimits in categories of structures. Unl ´ ike the original proofs, which use category-theoretic methods, weuse set-theoretic arguments involving elementary embeddings given by large cardinals such as α-strongly compact and C (n) -extendible cardinals.
Original languageEnglish
Pages (from-to)562-578
Number of pages16
JournalJournal of Symbolic Logic
Issue number2
Publication statusPublished - 2013


Dive into the research topics of 'On colimits and elementary embeddings'. Together they form a unique fingerprint.

Cite this